CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Babbitt-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2012 | 2011 | 2009
Number of items: 3.

2012

Goodstein, Judith and Babbitt, Donald (2012) A Fresh Look at Francesco Severi. Notices of the American Mathematical Society, 59 (8). pp. 1064-1075. ISSN 0002-9920. http://resolver.caltech.edu/CaltechAUTHORS:20130214-102912544

2011

Babbitt, Donald and Goodstein, Judith (2011) Federigo Enriques's Quest to Prove the "Completeness Theorem". Notices of the American Mathematical Society, 58 (2). pp. 240-249. ISSN 0002-9920. http://resolver.caltech.edu/CaltechAUTHORS:20110623-091810330

2009

Babbitt, Donald and Goodstein, Judith (2009) Guido Castelnuovo and Francesco Severi: Two Personalities, Two Letters. Notices of the American Mathematical Society, 56 (7). pp. 2-10. ISSN 0002-9920. http://resolver.caltech.edu/CaltechAUTHORS:20091009-093914405

This list was generated on Sun Apr 21 10:16:11 2019 PDT.